RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 4(358), Pages 193–194 (Mi umn763)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the level of representability relative to free associative algebras

A. V. Grishin


DOI: https://doi.org/10.4213/rm763

Full text: PDF file (129 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:4, 794–795

Bibliographic databases:

MSC: 16R10
Accepted: 24.05.2004

Citation: A. V. Grishin, “On the level of representability relative to free associative algebras”, Uspekhi Mat. Nauk, 59:4(358) (2004), 193–194; Russian Math. Surveys, 59:4 (2004), 794–795

Citation in format AMSBIB
\Bibitem{Gri04}
\by A.~V.~Grishin
\paper On the level of representability relative to free associative algebras
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 4(358)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn763}
\crossref{https://doi.org/10.4213/rm763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2106650}
\zmath{https://zbmath.org/?q=an:1077.16026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..794G}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 4
\pages 794--795
\crossref{https://doi.org/10.1070/RM2004v059n04ABEH000763}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225645100009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-11144339419}


Linking options:
  • http://mi.mathnet.ru/eng/umn763
  • https://doi.org/10.4213/rm763
  • http://mi.mathnet.ru/eng/umn/v59/i4/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:206
    Full text:123
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020